Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from acne, tested for Haemoglobin and TSH, given tardyferon, QV face cleaner. Best medication?

hi,doctor i already consult for acne with a general practitioner.she tested my blood and the result is H6 hemoglobin value is 10.1 g/d1 and H04 Thyroid stimulating Hormone is 3.08 IU/ml.she given me medicines;tardyferon 80 mg 30 tabs,clindacin gel ,Q V face cleaner.on 19/2/2013.without any interpretation i use as per her advice.but still no changes in my case .can u help me from my worriesAnd also there was a very dark circle around my eyes.can u consult me and give me the proper medicine for my problem.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Low hemoglobin as such has no correlation with acne but it can lead to dark circles.
Acne treatment consists of oral and/or topical therapy depending on severity of lesion. Topical therapy can be started as adapalene benzoyl peroxide gel application only over acne lesions once in night( epiduo gel). If lesions are too many and not responding to creams alone then oral drugs like azithromycin/ doxycycline/ isotretinoin should be started under doctor's guidance.

For dark circles, continue your iron tablets till Hb normalises. Avoid stress and visual strain. Apply a Kojic acid and vitamin c based cream.
Hope that helped
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor